Higher order asymptotic for Burgers equation and adhesion model
No Thumbnail Available
Date
2017
Authors
Satynarayana, E.
Sahoo, M.R.
Manasa, M.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
This paper is focused on the study of the large time asymptotic for solutions to the viscous Burgers equation and also to the adhesion model via heat equation. Using generalization of the truncated moment problem to a complex measure space, we construct asymptotic N-wave approximate solution to the heat equation subject to the initial data whose moments exist upto the order 2n + m and i-th order moment vanishes, for i = 0, 1, 2 . . . m - 1. We provide a different proof for a theorem given by Duoandikoetxea and Zuazua [3], which plays a crucial role in error estimations. In addition to this we describe a simple way to construct an initial data in Schwartz class whose m moments are equal to the m moments of given initial data. 2017, American Institute of Mathematical Sciences. All rights reserved.
Description
Keywords
Citation
Communications on Pure and Applied Analysis, 2017, Vol.16, 1, pp.253-272